# SDR FDKA2009041100070

- Difficulty date: April 11, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 15,986 hours, 14,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL 6247 DTW-CVG.  CAPTAIN REPORTED THE MAIN CABIN DOOR AS DIFFICULT TO OPEN AND CLOSE BY THE F/A.  MX LUBED DOOR AND SEALS.
